# SDR 98FDEA00712

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65207282
- Condition: Corrded
- Location: Bs 1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0189 FOUND CORROSION ON FRAME AT BS 1057, RBL 9 TO 12 WL 141 TO 138.  *S/D*  REPAIRED FRAME IAW FEDEX SRM 51-40-3.
